MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-22703-E
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "during the procedure according to ifu, md found that guide wire bent.So md opend up the new kit to finish the procedure.
 
Additional Manufacturer Narrative
Qn# (b)(4) the report that the spring wire guide was kinked was confirmed through examination of the returned sample.The customer returned one opened cvc kit, including one guide wire assembly, catheter, and dilator, for evaluation.The end cap and straightener tubing, which are components of the guide wire assembly, were returned but not attached to the assembly.No definite signs of use were observed.Visual analysis revealed that the guide wire contained one kink along the body.Microscopic examination confirmed the damage.The kink on the guide wire would have been protected during packaging, shipping, and storage.Both welds were observed to be full and spherical.No other defects or anomalies were observed with the guide wire, tubing, nor the returned tray.The kink in the guide wire measured 345mm (ruler: ref-003101) form the proximal end.The overall length of the guide wire measured 454mm via calibrated ruler, which was within the specifications of 450-458mm per product drawing.The guide wire outer diameter (od) measured 0.792mm via calibra ted micrometer, which was within the specifications of 0.788-0.826mm per product drawing.The guide wire was functionally tested per the instructions for use (ifu) provided with this kit which instructs the user, " advance guidewire into arrow raulerson syringe ap proximately 10 cm until it passes through syringe valves or into introducer needle".The guide wire was advanced through a lab inventory ars/ 18ga needle subassembly and was able to pass with little to no resistance.The catheter was also advanced over the guide wire, and little to no resistance was experienced.A manual tug test confirmed both welds were intact.A device history record review was performed, and no relevant findings were identified.During normal assembly, the kinked portion of the guidewire are protected within the protective tubing of the advancer assembly, however, the end cap and straightener tube were missing from the assembly.Based on the customer report and sample received, the potential root cannot be determined as it cannot be confirmed when the damage occurred.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Udi related data quality updates only.Section d.4.-unique identifier (udi)# corrected to (b)(4).

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 16 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18245081
Report Number3006425876-2023-01153
Device Sequence Number7116717
Product Code FOZ
UDI-Device Identifier00801902102218
UDI-Public(01)00801902102218(11)221103(17)241031(10)71F22K2884(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue NumberCS-22703-E
Device Lot Number71F22K2884
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer12/20/2023
Not provided
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date12/22/2023
09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown